A local limit theorem on the semi-direct product of *+ and d
Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 2, p. 223-252
@article{AIHPB_1997__33_2_223_0,
     author = {Le Page, \'Emile and Peign\'e, Marc},
     title = {A local limit theorem on the semi-direct product of $\mathbb {R}^{*+}$ and $\mathbb {R}^d$},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {33},
     number = {2},
     year = {1997},
     pages = {223-252},
     zbl = {0881.60018},
     mrnumber = {1443957},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1997__33_2_223_0}
}
Le Page, Émile; Peigné, Marc. A local limit theorem on the semi-direct product of $\mathbb {R}^{*+}$ and $\mathbb {R}^d$. Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 2, pp. 223-252. http://www.numdam.org/item/AIHPB_1997__33_2_223_0/

[1] V.I. Afanas'Ev, On a maximum of a transient random walk in random environment, Theory Prob. Appl., Vol. 35, n° 2, 1987, pp. 205-215. | MR 1069119 | Zbl 0725.60074

[2] M. Babillot, Ph. Bougerol and L. Elie, The random difference equation Xn = AnXn-1 + Bn in the critical case, to appear in Annals of Probability. | Zbl 0873.60045

[3] N.H. Bingham, Limit theorem in fluctuation theory, Adv. Appl. Prob., Vol. 5, 1973, pp. 554-569. | MR 348843 | Zbl 0273.60066

[4] Ph. Bougerol, Théorème central limite local sur certains groupes de Lie, Ann. Scient. Ec. Norm. Sup., 4e série, T. 14, 1981, pp. 403-432. | Numdam | MR 654204 | Zbl 0488.60013

[5] Ph. Bougerol, Exemples de théorèmes locaux sur les groupes résolubles, Ann. I.H.P., Vol. XIX, n° 4, 1983, pp. 369-391. | Numdam | MR 730116 | Zbl 0533.60010

[6] L. Breiman, Probability, Addison-Wesley Publishing Company, 1964. | MR 229267 | Zbl 0174.48801

[7] L. Elie, Marches aléatoires: théorie du renouvellement, Thèse de Doctorat d'État, Université Paris VII, 1981.

[8] W. Feller, An introduction to probability theory and its applications, Vol. 2, 2nd edition, 1971, J. Wiley, New York. | MR 270403 | Zbl 0219.60003

[9] H. Furstenberg, Translation-invariant cones of functions on semi-simple Lie groups, Bull. of the A.M.S, Vol. 71, n° 2, 1965, pp. 271-326. | MR 177062 | Zbl 0178.16901

[10] A.K. Grincevicius, A central limit theorem for the group of linear transformation of the real axis, Soviet Math. Doklady, Vol. 15, n° 6, 1974, pp. 1512-1515. | Zbl 0326.60021

[11] Y. Guivarc'H, Théorèmes quotients pour les marches aléatoires, Astérisque, Vol. 74, 1980, S.M.F., pp. 15-28. | MR 588155 | Zbl 0448.60006

[12] Y. Guivarc'H et Q. Liu, Sur la probabilité de survie d'un processus de branchement dans un environnement aléatoire (in preparation).

[13] Iglehart, Random walks with negative drift conditioned to stay positive, J. Appl Prob., Vol. 11, 1974, pp. 742-751. | MR 368168 | Zbl 0302.60038

[14] M.V. Kozlov, On the asymptotic behavior of the probability of non-extinction for critical branching processes in a random environment, Theory Prob. Appl., Vol. 21, n° 4, 1976, pp. 791-804. | MR 428492 | Zbl 0384.60058

[15] E. Le Page and M. Peigné, Exemples de théorèmes locaux pour certains noyaux de transition, Journées Fortet du 1er juin 1995, to appear in Editions Hermès. | MR 1681639 | Zbl pre02096680

[16] F. Spitzer, Principles of random walks, D. Van Nostrand Company, 1964. | Zbl 0119.34304

[17] N.Th. Varopoulos, Wiener-Hopf theory and nonunimodular groups, J. of Funct. Anal., Vol. 120, 1994, pp. 467-483. | MR 1266317 | Zbl 0849.22008

[18] N.Th. Varopoulos, Diffusion on Lie groups, Can. J. Math., Vol. 46, 1994, pp. 438-448. | MR 1271225 | Zbl 0845.22006

[19] N.Th. Varopoulos, L. Saloff-Coste and T. Coulhon, Analysis and geometry groups, Cambridge Tracts in Math., n° 100, 1993. | MR 1218884 | Zbl pre05521653